# SDR AALA202109178565

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 22,831 hours, 2,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 6d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS  NOT GROUNDED: EMERGENCY PROXIMITY LIGHT AT SEAT 6D BROKEN. REPLACED LIGHT AT SEAT 6D PER AMM 33-51-06.
